# SDR ASAA2024071551027

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 30,688 hours, 9,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Faulty
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1670 EMERGENCY EXIT LIGHT BATTERY PACK & M2335 FOUND BAD AFFECTS L1507,L1210,L1506 AND L547,L6 AND L1515. GROUNDED - YES. REMOVED AND REPLACED M1670 AND M2335 EMERGENCY EXIT BATTERY PACK AND RESOLVED ALL AFFECTED LIGHTS OPS CHECK ALL NORMAL, REF AMM 33-51-06-960 & SSM 33-51-13.
